Withdrawal symptoms from chemo

Breast cancer

Breast cancer is the most common cancer in women in the UK. Men can also develop breast cancer, although this is rare. This group is for anyone affected by breast cancer to get together, ask questions, share experiences and support each other.

Withdrawal symptoms from chemo

No. of entries: 3 | Posted on 28 May 2013 09:20

Withdrawal symptoms from chemo

  • I think I'm having withdrawal symptoms from chemo because I'm feeling really shaky for most of the time has anyone else experienced this.  I finished chemo 4 weeks ago.

  • I am 6 weeks post chemo and still suffer with swollen tongue and foul tastes on and off ,hot flushes ,dizzy spells and tired heavy legs and my nails are still dropping off ,so guess chemo takes a while to leave but since I had my nodes done i feel suddenly cold and shivery like the hot flushes in reverse !! I am hopeful time will settle every thing . X
  • Hi. I don't post on her much anymore. Allow newer members to share with each other and hopefully build the relationships as I did with those diagnosed around the same time as me But. I distinctly remember that post chemo feeling of ..... I should be feeling better by now .... It took longer than I expected ...... But you know what...... It does get better... Honest. So ....hang on in there . Be patient with yourself . The nails grow back. The numb toes improve (although mine still feel "weird"), the tiredness eases. All things pass . And ... You know what .... In some ways I am stronger than before . I say no now when I would have said yes before to things that I really did not want/ need to do. I make more time for me.... If I am tired I rest I take time to just be And you know what. ... The world had continued up turn , my family and friends have survived . The rollercoaster ride turned into a gentler merry go round, still a few ups and downs , but more predictable and I sort of enjoy the ride now . Your time will come . Xx